Acute localised exanthematous pustulosis secondary to pembrolizumab
Introduction: Pembrolizumab is a humanised antibody to the programmed cell death 1 receptor (PD-1), and is an approved treatment for metastatic melanoma and non-small cell lung carcinoma. Cutaneous reactions to Pembrolizumab are common and often mild, however pustular reactions have not been well described.
Case: We report the case of a 51-year-old man who was diagnosed with primary cerebral metastatic melanoma following an episode of headache and collapse. He was managed with excision of the cerebral masses, whole brain radiotherapy and Pembrolizumab. Three months after the commencement of Pembrolizumab, he presented with erythematous macules and pustules on his palms and soles of feet. Although clinically the eruption resembled palmoplantar pustulosis, he had no history of psoriasis. Additionally, histopathological examination of palm and heel punch biopsy specimens also favoured a drug reaction.
Conclusion: Based on clinicopathological correlation, this case most likely represents a reaction to Pembrolizumab consistent with acute localised exanthematous pustulosis. Acute localised or generalised exanthematous pustulosis secondary to the approved anti-PD-1 antibodies (Pembrolizumab and Nivolumab) has not been previously reported in the medical literature.
| Like Poster
| View Poster
Mr Charlie Wang
Send Email to Author
Click to Send PDF
Send PDF to Email